Bulletin of the Belgian Mathematical Society - Simon Stevin

On existence of embeddings for point-line geometries

Anna Kasikova

Full-text: Open access

Abstract

We describe a construction of a point-line presheaf on a point-line geometry from a set of presheaves on subspaces of the geometry. Then we combine our construction with theorems of M. Ronan to give a new proof of the fact that all polar spaces of finite rank at least four, and several other Grassmann geometries of spherical buildings, are embeddable in projective spaces.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 19, Number 4 (2012), 597-632.

Dates
First available in Project Euclid: 23 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1353695903

Digital Object Identifier
doi:10.36045/bbms/1353695903

Mathematical Reviews number (MathSciNet)
MR3009024

Zentralblatt MATH identifier
1268.51009

Subjects
Primary: 51E24: Buildings and the geometry of diagrams

Keywords
building incidence geometry Grassmann geometry projective embedding diagram geometry

Citation

Kasikova, Anna. On existence of embeddings for point-line geometries. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 4, 597--632. doi:10.36045/bbms/1353695903. https://projecteuclid.org/euclid.bbms/1353695903


Export citation